I was taking Microgestin Fe1/20 for one straight month never missing a pill and taking it at the same time every day. My healthcare provider switched me to Microgestin Fe 1.5/30 due to the fact I bled for a whole month. Eight days into my new pack of pills my boyfriend and I had unprotected sex and he came in me and I freaked out and took the morning after pill Ella within 20 min. I had one for that just in case moment. This all happened on New Year's Day around 2am. 6 days later I experienced brownish/ spotting that lasted 1 day. It looked like implantation bleeding. I really don't know what my fertile days are considering i bled the whole month prior. Could it be possible I could be pregnant even after being on birth control for 5 weeks and taking the morning after pill? I'm freaking out I'm a very fertile person.
10 Jan 2013
If you have been on birth control all this time (it doesnt matter if you switch from one to another as long as there is no space between the two where you werent taking anything) you were protected and there was NO reason to take the "morning after" pill. You do NOT ovulate while on the pill there fore you are NOT fertile. Morning after pills like Ella, Next Choice and Plan b have large doses of hormones in them and it is not unusual to have spotting. It wasnt "implant bleeding"-most women do not have "implantation bleeding" anyway. Once you have been on the pill and are taking it regularly, there is no reason to use condoms to prevent pregnancy! Condom use while on birth control is for sexually transmitted disease protection only, not for contraception.
If you are in a manogamous relationship or are sure that your partner doesnt have STDs, you do not need condoms while on the pill-he can ejaculate within you and you wont get pregnant because there is no release of an egg and no egg =no pregnancy. Pulling out before ejaculation, in spite of popular belief (it seems), does absolutely NOTHING to prevent you from getting pregnant anyway-men secrete sperm all throughout the sex act and they cannot control this secretion. Pulling out doesnt make you less likely to get pregnant-it is a wasted gesture! The pill is the only form of contraception you need. Ella, Plan b and Next Choice NEVER need to be taken while you are on the pill and taking it regularly. Since you did take it, it will likely mess your cycle up for the next few months so dont be freaked out if you miss your next scheduled period. You are not pregnant, it is just the hormones from Ella messing with your cycle.
11 Jan 2013
Also, just because you had implantation bleeding with your other pregnancies, it does not mean you would again. Your period is going to be really messed up having taken Ella. You don't have a fertile period on the pill. If its taken correctly, its almost fool proof.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I switched my birth control to one on my insurance and I figured it would still have the same affect as the old one in preventing pregnancy. I just ...
1 answer • 23 Jan 2013
Ok so I used to be on the pill ( birth control ) but then I stopped taking it. And my husband didnt wear a condom and he ejaculated inside me. But I ...
2 answers • 3 May 2013
The timing with my birth control pill had been off and it happened around the time I am usually ovulating. I also know that he finished inside me. I ...
1 answer • 19 Sep 2013
If I have been taking birth control for 2 weeks exactly and had unprotected sex could I be pregnant?
I have been taking the birth control pill alesse for 2 weeks, never missed a pill and ive taken them the same time everyday, if i was not taking the ...
1 answer • 9 Jan 2014
I posted this a few weeks ago, but it seems to be needed again. For All You Girls with Birth Control and Pregnancy Questions 1. Bleeding is NOT a ...
3 answers • 16 Aug 2014